Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 66, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2015, 6:34 AM CDT for DeWitt County, Lavaca County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 6:34 AM CDT (11:34 UTC)
- Expired
- Apr 25, 2015, 7:06 AM CDT
- In force
- 32 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeWitt County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 118 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:09 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 11.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2964 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 666 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
384
WUUS54 KEWX 251134
SVREWX
TXC123-285-251230-
/O.NEW.KEWX.SV.W.0066.150425T1134Z-150425T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 AM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHERN LAVACA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 730 AM CDT
* AT 633 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CUERO...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CUERO...YOAKUM...EZZELL...SPEAKS...TERRYVILLE...HOPE...EDGAR...
KOERTH...CONCRETE...VIENNA AND HIGHWAY 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2906 9694 2910 9697 2905 9706 2908 9729
2926 9730 2945 9668 2934 9656
TIME...MOT...LOC 1133Z 269DEG 33KT 2916 9728
HAIL...1.00IN
WIND...60MPH
$$
EMP2 follow-up statements
752
WWUS54 KEWX 251154
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 AM CDT SAT APR 25 2015
TXC123-251202-
/O.CAN.KEWX.SV.W.0066.000000T0000Z-150425T1230Z/
DEWITT TX-
654 AM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEWITT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2907 9694 2930 9714 2945 9668 2934 9656
TIME...MOT...LOC 1152Z 263DEG 34KT 2921 9695
$$
TXC285-251230-
/O.CON.KEWX.SV.W.0066.000000T0000Z-150425T1230Z/
LAVACA TX-
654 AM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHERN LAVACA COUNTY...
AT 652 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EZZELL...OR 13
MILES SOUTHEAST OF YOAKUM...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YOAKUM...SPEAKS...EZZELL...HOPE...KOERTH...VIENNA AND HIGHWAY 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2907 9694 2930 9714 2945 9668 2934 9656
TIME...MOT...LOC 1152Z 263DEG 34KT 2921 9695
HAIL...1.00IN
WIND...60MPH
$$
EMP441
WWUS54 KEWX 251206
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 AM CDT SAT APR 25 2015
TXC285-251215-
/O.CAN.KEWX.SV.W.0066.000000T0000Z-150425T1230Z/
LAVACA TX-
706 AM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAVACA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2907 9694 2930 9714 2945 9668 2934 9656
TIME...MOT...LOC 1202Z 269DEG 33KT 2921 9680
$$
EMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:50 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 25, 3:50 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 350 AM CDT SAT APR 25 2015 .SHORT TERM (TODAY THROUGH SUNDAY)... A CLUSTER OF SHOWERS AND THUNDERSTORMS IS ONGOING FROM DEL RIO EAST ALONG AND NORTH OF HIGHWAY 90. HI-RES MODELS MOVE THIS CLUSTER TO THE EAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS THIS MORNING AHEAD OF THE DRYLINE. MLCAPES OF 2600 J/KG AND VERY LARGE SHEAR INDICATE POTENTIAL FOR STRONG TO SEVERE STORMS. SPC HAS ISSUED SEVERE THUNDERSTORM WATCH 107 FOR MUCH OF SOUTH CENTRAL TEXAS THROUGH 15Z OR 10 AM CDT. PWS NEAR 1.5 INCHES INDICATES SOME LOCALLY HEAVY DOWNPOURS AS WELL. FORTUNATELY...THE STORMS ARE RATHER PROGRESSIVE AND WIDESPREAD FLASH FLOODING IS NOT EXPECTED. SOME MINOR FLOODING IS POSSIBLE WHERE CELLS TRAIN ACROSS THE SAME AREAS. IN THE WAKE OF THE DRYLINE...A MORE STABLE AND DRIER AIRMASS TAKES HOLD FOR THIS AFTERNOON INTO TONIGHT. WELL ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED TODAY DUE TO WESTERLY BOUNDARY LAYER FLOW. SOUTHERLY LOWER LEVEL FLOW RETURNS TONIGHT INTO SUNDAY AS AN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT BASIN MOVES ACROSS THE DESERT SOUTHWEST. MOISTURE INCREASES LEADING TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MUCH OF SOUTH CENTRAL TEXAS. STRONG SHEAR AND HIGH CAPES COULD ALLOW FOR SOME STRONG TO SEVERE STORMS LATE SUNDAY. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... THE UPPER LEVEL TROUGH BRINGS THE DRYLINE THEN COLD FRONT THROUGH MUCH OF THE AREA MONDAY INTO MONDAY EVENING. EXPECT SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF IT. HIGH CAPES AND STRONG SHEAR INDICATE SOME STRONG TO SEVERE STORMS ARE POSSIBLE ALONG WITH LOCALLY HEAVY DOWNPOURS. A COLD FRONT MOVES THROUGH WITH A DRIER AIRMASS. THE UPPER LEVEL TROUGH BROADENS WITH SOME WRAPAROUND SHOWERS AND THUNDERSTORMS ACROSS CENTRAL TEXAS ON TUESDAY. A DRIER AIRMASS FOR MID TO LATE NEXT WEEK WITH WELL BELOW AVERAGE TEMPERATURES AS UPPER LEVEL TROUGH SLOWLY PULLS AWAY TO THE EAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 66 87 66 84 / 20 10 30 30 40 AUSTIN BERGSTROM INTL AIRPORT 88 67 86 65 83 / 20 10 30 30 40 NEW BRAUNFELS MUNI AIRPORT 89 67 87 67 84 / 20 10 30 30 40 BURNET MUNI AIRPORT 87 63 86 62 82 / - 10 30 40 20 DEL RIO INTL AIRPORT 88 65 90 62 87 / - 10 10 20 10 GEORGETOWN MUNI AIRPORT 88 66 86 64 83 / 10 10 30 30 30 HONDO MUNI AIRPORT 88 66 88 64 85 / 20 10 20 30 20 SAN MARCOS MUNI AIRPORT 88 67 86 66 83 / 20 10 30 30 40 LA GRANGE - FAYETTE REGIONAL 87 69 86 69 82 / 30 10 20 30 50 SAN ANTONIO INTL AIRPORT 89 67 88 67 85 / 20 10 20 30 20 STINSON MUNI AIRPORT 88 68 88 68 84 / 20 10 20 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 25, 6:01 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 601 AM CDT SAT APR 25 2015 TXZ171>173-183>194-202>209-217>225-228-261115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 601 AM CDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF SOUTH CENTRAL TEXAS THROUGH 10 AM. A FEW STRONG TO SEVERE STORMS ARE EXPECTED. LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS OF 60 MPH ARE THE MAIN THREATS. AN ISOLATED TORNADO IS POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS LATE SUNDAY INTO MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. OTHERWISE...NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AREA SPOTTERS MAY BE ACTIVATED THIS MORNING.
In the hours before
Local storm report, Apr 25, 5:53 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND DMG 4 E RIO MEDINA 29.44N 98.81W
04/25/2015 MEDINA TX BROADCAST MEDIA
SEVERAL TREES KNOCKED DOWN BY THUNDERSTORM WINDS.
RELAYED BY KSAT.
&&
EVENT NUMBER EWX1500267
BFLocal storm report, Apr 25, 5:59 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM HEAVY RAIN 5 NNW LULING 29.75N 97.68W
04/25/2015 M1.12 INCH CALDWELL TX NWS EMPLOYEE
RAIN FELL FROM 455AM TO 510AM
&&
EVENT NUMBER EWX1500268
SBSLocal storm report, Apr 25, 6:02 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM HAIL 2 ESE ROSSVILLE 29.08N 98.65W
04/25/2015 E1.50 INCH ATASCOSA TX PUBLIC
&&
EVENT NUMBER EWX1500269
SBSLocal storm report, Apr 25, 6:10 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HEAVY RAIN 1 NNE LIVE OAK 29.57N 98.33W
04/25/2015 M2.49 INCH BEXAR TX EMERGENCY MNGR
&&
EVENT NUMBER EWX1500270
SBSLocal storm report, Apr 25, 6:11 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
611 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL 4 WNW FLORESVILLE 29.16N 98.22W
04/25/2015 E1.75 INCH WILSON TX PUBLIC
&&
EVENT NUMBER EWX1500271
SBSLocal storm report, Apr 25, 6:12 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
612 AM CDT SAT APR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 W LAUGHLIN AFB AUX FI 28.86N 100.54W
04/24/2015 E1.00 INCH MAVERICK TX LAW ENFORCEMENT
NICKEL TO QUARTER SIZE HAIL REPORTED BY BORDER PATROL.
0748 PM TORNADO 2 NW WINTER HAVEN 28.64N 99.88W
04/24/2015 DIMMIT TX LAW ENFORCEMENT
PICTURE CONFIRMS TORNADO NEAR FM 191 BETWEEN HWY 277
AND HWY 83. RADAR INDICATES TORNADO LIKELY ON GROUND
BETWEEN 748 AND 753 PM.
0758 PM FUNNEL CLOUD 8 N CARRIZO SPRINGS 28.64N 99.86W
04/24/2015 DIMMIT TX LAW ENFORCEMENT
MULTIPLE REPORTS OF FUNNEL CLOUD NEAR THE ZAVALA-DIMMIT
COUNTY BORDER BETWEEN CARIZZO SPRINGS AND CRYSTAL CITY
0910 PM HAIL PEARSALL 28.89N 99.09W
04/24/2015 E1.00 INCH FRIO TX LAW ENFORCEMENT
NICKEL TO QUARTER SIZE HAIL
0245 AM HAIL 2 SE HONDO 29.34N 99.14W
04/25/2015 E0.50 INCH MEDINA TX LAW ENFORCEMENT
SEVERAL REPORTS OF PEA TO HALF INCH HAIL IN HONDO.
0315 AM TSTM WND DMG 5 E RIO MEDINA 29.42N 98.80W
04/25/2015 BEXAR TX PUBLIC
AT TEXAS RESEARCH PARK. SMALL TREE LIMBS DOWN LESS THAN
2 INCHES. 1.00-1.25 INCHES OF RAIN IN 1 HOUR.
0320 AM HAIL 1 NE UVALDE 29.23N 99.77W
04/25/2015 E0.62 INCH UVALDE TX PUBLIC
PEA TO DIME SIZE HAIL
0330 AM HAIL 1 SSE SEA WORLD 29.44N 98.69W
04/25/2015 E2.00 INCH BEXAR TX TRAINED SPOTTER
TREE LIMBS GREATER THAN 2 INCHES DOWN IN ADDITION TO
HAIL.
0343 AM HAIL 3 SSW LEON VALLEY 29.45N 98.63W
04/25/2015 E0.50 INCH BEXAR TX PUBLIC
0351 AM HAIL SEA WORLD 29.46N 98.70W
04/25/2015 E0.88 INCH BEXAR TX PUBLIC
0354 AM TSTM WND DMG HONDO 29.36N 99.16W
04/25/2015 MEDINA TX LAW ENFORCEMENT
TREES DOWN... 4-5 TRAILERS FLIPPED AT HWY 90 AND 173...
DOORS BLOWN OUT OF FORD DEALERSHIP
0355 AM HAIL 3 WSW LEON VALLEY 29.48N 98.65W
04/25/2015 E1.25 INCH BEXAR TX COCORAHS
0415 AM HAIL 1 SE LEON VALLEY 29.48N 98.60W
04/25/2015 E1.00 INCH BEXAR TX PUBLIC
NEAR I-410 AND BANDERA IN SAN ANTONIO.
0420 AM HAIL 3 WNW CASTLE HILLS 29.54N 98.57W
04/25/2015 E1.00 INCH BEXAR TX EMERGENCY MNGR
AT I-10 AND FREDERICKSBURG RD IN SAN ANTONIO.
0445 AM TSTM WND DMG 4 E RIO MEDINA 29.44N 98.81W
04/25/2015 MEDINA TX BROADCAST MEDIA
SEVERAL TREES KNOCKED DOWN BY THUNDERSTORM WINDS.
RELAYED BY KSAT.
0447 AM HAIL 2 ESE ROSSVILLE 29.08N 98.65W
04/25/2015 E1.50 INCH ATASCOSA TX PUBLIC
0449 AM HAIL 2 SW SEA WORLD 29.44N 98.72W
04/25/2015 E1.00 INCH BEXAR TX PUBLIC
0455 AM HAIL DEVINE 29.15N 98.90W
04/25/2015 E1.25 INCH MEDINA TX TRAINED SPOTTER
0510 AM HEAVY RAIN 5 NNW LULING 29.75N 97.68W
04/25/2015 M1.12 INCH CALDWELL TX NWS EMPLOYEE
RAIN FELL FROM 455AM TO 510AM
0520 AM HAIL 4 WNW FLORESVILLE 29.16N 98.22W
04/25/2015 E1.75 INCH WILSON TX PUBLIC
0523 AM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
04/25/2015 BEXAR TX FIRE DEPT/RESCUE
WATER RESCUES IN SAN ANTONIO. AT 514AM IN THE 12000
BLOCK OF OLD OCONNOR RD AND AT 523AM AT MOCKINGBIRD LN
AND N SONGBIRD LN.
0525 AM HAIL FLORESVILLE 29.14N 98.16W
04/25/2015 M1.00 INCH WILSON TX EMERGENCY MNGR
0545 AM HEAVY RAIN 1 NNE LIVE OAK 29.57N 98.33W
04/25/2015 M2.49 INCH BEXAR TX EMERGENCY MNGR
&&
EVENT NUMBER EWX1500249 EWX1500252 EWX1500250 EWX1500251 EWX1500253
EWX1500255 EWX1500254 EWX1500256 EWX1500257 EWX1500258 EWX1500262
EWX1500261 EWX1500259 EWX1500260 EWX1500267 EWX1500269 EWX1500264
EWX1500263 EWX1500268 EWX1500271 EWX1500266 EWX1500265 EWX1500270
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 30 min |
| Apr 24, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 55 min |
| Apr 24, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 36 min |
| Apr 24, 7:32 PM CDT | Special Weather Statement | EWX | Real | 43 min |
| Apr 24, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 35 min |
| Apr 24, 7:49 PM CDT | Special Weather Statement | EWX | Zavala | 41 min |
| Apr 24, 7:53 PM CDT | Tornado Warning | EWX | Dimmit, Zavala | 22 min |
| Apr 24, 8:33 PM CDT | Special Weather Statement | EWX | Frio | 42 min |
| Apr 24, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 63 min |
| Apr 24, 9:10 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 50 min |
| Apr 24, 9:34 PM CDT | Special Weather Statement | EWX | Atascosa | 56 min |
| Apr 24, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 31 min |
| Apr 25, 1:47 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:02 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:22 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 25, 2:26 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 34 min |
| Apr 25, 2:34 AM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Apr 25, 2:38 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 52 min |
| Apr 25, 2:45 AM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Apr 25, 2:49 AM CDT | Special Weather Statement | EWX | Comal | 26 min |
| Apr 25, 2:59 AM CDT | Special Weather Statement | EWX | Medina | 46 min |
| Apr 25, 3:06 AM CDT | Special Weather Statement | EWX | Medina | 24 min |
| Apr 25, 3:09 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:14 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 28 min |
| Apr 25, 3:30 AM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 25, 3:40 AM CDT | Areal Flood Advisory | EWX | Bexar, Kinney, Medina, Uvalde | 3 hr |
| Apr 25, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:56 AM CDT | Special Weather Statement | EWX | Guadalupe | 64 min |
| Apr 25, 3:57 AM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| Apr 25, 4:07 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 38 min |
| Apr 25, 4:19 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 56 min |
| Apr 25, 4:31 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Medina, Uvalde | 3 hr |
| Apr 25, 4:35 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee | 3 hr |
| Apr 25, 4:46 AM CDT | Special Weather Statement | EWX | Caldwell | 44 min |
| Apr 25, 4:49 AM CDT | Special Weather Statement | EWX | Guadalupe | 26 min |
| Apr 25, 4:53 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 67 min |
| Apr 25, 5:00 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 30 min |
| Apr 25, 5:25 AM CDT | Special Weather Statement | EWX | Caldwell | 50 min |
| Apr 25, 5:26 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 25, 5:38 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 67 min |
| Apr 25, 5:42 AM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| Apr 25, 5:46 AM CDT | Areal Flood Advisory | EWX | Caldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 3 hr |
| Apr 25, 7:00 AM CDT | Special Weather Statement | EWX | Bexar | 30 min |
| Apr 25, 7:30 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more | 3 hr |
| Apr 25, 8:15 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 45 min |
| Apr 25, 8:33 AM CDT | Special Weather Statement | EWX | Fayette | 42 min |
| Apr 25, 12:03 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 28 hr |
| Apr 25, 2:53 PM CDT | River Flood Warning | EWX | Bexar | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.